Jump to content

Recommended Posts

Ive been accidently dosed like 8 tabs of liquid acid, and stupidly continued "tripping," even after that. So I started noticing a static over my vision, and I thought nothing of it at first. It has gotten much worse, and I haven't taken L.S.D in over a month. It especially gets worse if I'm smoking weed, it literally makes me have acid like visuals. Even without weed I get, tracers, halos around light, I get the pattern formation that forms when you take L, everything looks like it's shifting and melting, my anxiety has gotten progressively worse, I get visual snow, and I have pain behind my eyes sometimes, like a pressure almost, I have really bad after images, pretty much on anything bright, or lit up. Today for example I was driving, and looked at a stop sign when I looked down I saw the stop sign in my vision with my eyes open or closed. Does it ever get better, and is does it mean your brain is ruined?

Link to post
Share on other sites

It will get better eventually, you must just not expect it to get better very fast. HPPD healing is a slow process that requires mental strength and patience. 

It might not heal like for most of us, but it will get better to a bearable level. As with any HPPD sufferer, recommendations are always the same : No drugs (especially weed), no stimulants in general and get as much sleep as possible.

And try to distract yourself from the visuals. Try to do something as soon as you start noticing them again and thinking about them.

Give it time, but it will at least get to a bearable level.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Swartz
      Now, after all these years of being symptom free, I'm experiencing HPPD symptoms again (though I'm thankful it's nowhere near as bad, but that's because I'm on clonazepam). I feel, and my prescriber feels that the return of my symptoms is due to Lexapro, so I'm currently tapering off of it entirely.
      Anyway, onto computer monitors.
      I tend to spend a LOT of time on my PC. In the past I would notice it could aggravate symptoms, and sure enough it's happening again. I feel like I'm having to spend less time watching movies and playing games as sometimes it makes it worse.
      Has anyone found any solutions that work for them for minimizing HPPD symptoms due to using their computer monitor? Anything that you've found helpful in your own experience I'd be happy to hear.
      I own a high refresh-rate monitor, 144hz, which I feel is a big no-no with HPPD, but luckily I can turn the refresh rate back down to the normal 60hz if I want, and anything in-between. I just wanted to mention that, because if you're considering a high-refresh rate monitor for gaming or whatever, personally I'd advise against it.
      Another strange thing I've noticed, is that ever since I properly color-calibrated my monitor, that has also made symptoms a bit worse, though I can't figure out why that would be.
      Damned if you do damned if you don't.
    • By Sambabeat78
      Hello my friends, 
      I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong. 
      If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at eddie.prideaux@gmail.com. You can be anonymous on request, don't worry. 
      Ed
    • By AntoCVSS
      Hey guys,
      I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
      Is it possible that Clonazepam induced me this?
      My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)
    • By AntoCVSS
      Hello guys,
      During the last 3 months my symptoms increased a lot and I still thinking it’s because Sertraline. I’ve been taking Sertraline 100mg for 3 years now, same with Lorazepam 1g, every day during 3 years.
      I talked to my med and he wants to take me off the Sertraline and change Lorazepam for Clonazepam some weeks / months. I am super afraid of withadrawl and also of still using benzodiazepines. My symptoms nowadays are: Severe VS, severe ghosting and palinopsia with afterimages, photophobia, photopsias, nyctalopia, flashes, color problems, apparent movement in objects, kind of bugs in vision, and really mild shaking vision (just on my periphery).
       
      What I can do? Please I need help because my symptoms are so severe nowadays and I don’t want to get them worse, actually I would like they come back at least to last year were they weren’t so noticeable. 
      I get intrusive thoughts everyday and I need help. I’m 21 years old.
    • By und3rlif3
      Whats is the symptom you (or symptoms) its harder for you to deal with (in my case: palinopsia, DP, Anxiety, uncertainty of where im gonna get, dizzines) ?
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.